# SDR CALA2013020400083

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 111A11512
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE, RT SIDE FUEL VAPOR BARRIER FIBERGLASS PANEL SEALANT REPAIR HAS SPLIT APART ON BOTH FRONT AND BACK SIDES.  REPAIR IS LOCATED NEXT TO KEEL BEAM BOX. (MARKED) (STA 663) RT SIDE FUEL VAPOR BARRIER FIBERGLASS PANEL REPAIRED REF SRM 57-10-10, REPAIR 2.
